# SDR ASAA2020090823132

- Difficulty date: September 2, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 29,932 hours, 9,687 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMWA508
- Condition: Leaking
- Location: Nr 2 Vsv
- Part time: 29,954 hours, 9,691 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 RT VSV LEAKING FUEL AT RATE 70 DROPS PER MINUTE.  GROUNDED - YES.  REPLACED THE NR 2 ENGINE RT VSV ACTUATOR, LEAK AND OPS CHECK GOOD, REF B737-900 AMM 75-31-01/401.
